None found.

  • Size

    6 count

    Description

    Goody's® Extra Strength Headache Powders. Fast pain relief. Acetaminophen, aspirin (nsaid) / caffeine. Pain reliever / pain reliever aid. A prestige brands company. Uses: Temporarily relieves minor aches and pains due to: Headache, minor arthritis pain, colds, muscular aches, toothache, menstrual cramps. Each powder contains: potassium 60mg. Read and keep leaflet or call to our number for complete directions and warnings. Retain leaflet upon opening. Extended Text® INSEAL™ has the following patents: U.K. 0098092, Europe 0342006, U.S.A. 4488922. Goody's is a registered trademark of Medtech Products Inc. Questions or Comments Call: 1-866-255-5197 (English/Spanish) weekdays. © 2015.

    Identifier

    00042037103675

    SKU/UPC

    4203710367

    Manufacturer

    Medtech Products Inc.

    Brand

    Goody's
  • Size

    24 count

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetminophen. For adults. 500 mg each. See new warning. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-237-8755 (collect). Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (1-877-895-3665). Contains no aspirin.

    Identifier

    00300450449054

    SKU/UPC

    30045044905

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    6pk

    Description

    Goody's® Back & Body Pain Caffeine Free Aspirin Powders. Fast pain relief. Acetaminophen. NSAID. Pain reliever/fever reducer. Uses: Temporarily relieves minor aches and pains due to: Headache. Minor arthritis pain. Colds. Muscular aches. Toothache. Menstrual cramps. Temporarily reduces fever. Other information: Each powder contains: Potassium 60mg. Extended Text® Inseal™ has the following Patents: U.K. 0098092, Europe 0342006, U.S.A. 4488922. Goody's® is a registered trademark of Medtech Products Inc. Questions or Comments Call 1-866-255-5197 (English/Spanish) Weekdays. Visit www.goodyspowder.com. © 2015.

    Identifier

    00042037102937

    SKU/UPC

    4203710293

    Manufacturer

    Medtech Products Inc.

    Brand

    Goody's
  • Size

    2pk

    Description

    Stanback® Headache Powders. Snap back with. Aspirin (NSAID) - pain reliever. Fever reducer. Caffeine - pain reliever aid. Relieves pain fast. For temporary relief of minor aches & pain due to: Headaches. Body aches. Arthritis colds & fever. Toothache. Menstrual cramps. Temporarily reduces fever. Questions or comments 1-866-255-5197 (English/Spanish) weekdays. ©2012 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00042037103590

    SKU/UPC

    4203710359

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Stanback
  • Size

    24 ct

    Description

    Compare to excedrin migraine active Ingredients**. Acetaminophen, aspirin and caffeine tablets, USP. Use: treats migraine. **This product is not manufactured or distributed by novartis consumer health, inc., Distributor of excedrin migraine. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Quality guaranteed Capsule shaped tablets

    Identifier

    00036800069992

    SKU/UPC

    3680006999

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 count

    Description

    Goody's® Extra Strength Headache Powders. Acetaminophen. Aspirin (NSAID)/caffeine. Pain reliever/pain reliever aid. Fast pain relief. Uses: Temporarily relieves minor aches and pains due to: Headache. Minor arthritis pain. Colds. Muscular aches. Toothache. Menstrual cramps. A Prestige Brands Company. Questions or comments 1-866-255-5197 weekdays. Goody's is a registered trademark of Medtech Products Inc. www.goodyspowder.com. ©2015 Medtech Products Inc.

    Identifier

    00042037103651

    SKU/UPC

    4203710365

    Manufacturer

    Medtech Products Inc.

    Brand

    Goody's
  • Size

    4 oz

    Description

    Other Information: Each 5 ml (1 tsp) Contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Acetaminophen. Pain reliever - Fever reducer. 160 mg per 5 ml. Ages 2-11. Ibuprofen free. Alcohol free. Aspirin free. See new warning. Tylenol: Heritage of care. History of relief. Snap this code or text TYKID to 87715. Msg & data rates may apply. Text Help for help. Text Stop for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years.

    Identifier

    00300450123046

    SKU/UPC

    30045012304

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    2 pk

    Identifier

    00024291261223

    SKU/UPC

    2429126122
  • Size

    24 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen Sodium Tablets (NSAID). All day strong. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST). Made in Germany.

    Identifier

    00325866105011

    SKU/UPC

    32586610501

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    4 oz

    Description

    Other Information: Each teaspoon contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: For ages 2 to 11. 100 mg per 5 ml (teaspoon). Contains ibuprofen oral suspension (NSAID). Lasts up to 8 hours. Alcohol free. Questions or comments? Call 1-877-895-3665: weekdays 8:00 AM to 8:00 PM EST. www.motrin.com.

    Identifier

    00300450192042

    SKU/UPC

    30045019204

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    12 ct

    Description

    Other Information: This product can interfere with laboratory tests including urine, glucose (sugar), and ketones tests. This product may stain soft contact lenses and other items if handled after touching tablets. Store at room temperature (59-86 degrees F) in a dry place and protect from light. Tamper Evident: Product is sealed within blisters. Do not use if any part of the blister is torn, open or damaged. Misc: 97.5 mg phenazopyridine hydrochloride. Fast effective pain relief. More active ingredient relieves pain, burning & urgency. Targets the source of pain. No. 1: Most trusted brand. Contains the No. 1 doctor recommended ingredient to help relieve urinary pain and discomfort (The Azo Brand Portfolio is the No. 1 most trusted brand based on Nielsen data as of 10/29/16 and the 2016 Pharmacy Times OTC Survey). Size and color of tablets may vary. For questions, concerns or to report an adverse event, call (800) 722-3476. www.azoproducts.com. Made in India.

    Identifier

    00787651122533

    SKU/UPC

    78765112253

    Manufacturer

    I Health

    Brand

    Azo
  • Size

    24 ct

    Description

    Other Information: Store at controlled room temperature 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. 24 caplets (capsule-shaped tablets). Visit us at www.excedrin.com.

    Identifier

    00300672039248

    SKU/UPC

    30067203924

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    24ct

    Description

    Other Information: Store at 68 - 77 degrees F (20 - 25 degrees C). Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Visit us at www.excedrin.com.

    Identifier

    00300672000248

    SKU/UPC

    30067200024

    Manufacturer

    GlaxoSmithKline

    Brand

    Excedrin
  • Size

    20 ct

    Description

    Other Information: Each capsule contains: potassium 20 mg. Read all directions and warnings before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730168205

    SKU/UPC

    30573016820

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened, or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetaminophen, diphenhydramine HCl. Non-habit forming. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450482259

    SKU/UPC

    30045048225

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    10 oz

    Description

    Uses: relieves occasional constipation (irregularity); generally produces bowel movement in 1/2 to 6 hours. Other information: each fluid ounce contains: sodium 36 mg. Store at controlled room temperature. Protect from excessive heat and freezing. Discard unused product within 24 hours of opening bottle. Tamper evident: do not use if the breakaway band on cap is broken or missing.

    Identifier

    00036800348141

    SKU/UPC

    3680034814

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 count

    Description

    BC® Aspirin Powder Arthritis Pain Formula. Aspirin (NSAID) - pain reliever. Fever reducer. Caffeine - pain reliever aid. Fast pain relief. For temporary relief of minor arthritis pain. Uses: Temporarily relieves minor aches and pains due to: Headache. Minor arthritis pain. Colds. Muscular aches. Toothache. Menstrual cramps. Temporarily reduces fever. Questions or comments 1-866-255-5197 (English/Spanish) weekdays. A Prestige Brands Company. www.bcpowder.com. ©2012 Medtech Product Inc.

    Identifier

    00042037102838

    SKU/UPC

    4203710283

    Manufacturer

    Prestige Brands, Inc.

    Brand

    BC
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is open or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Pain reliever. Fever reducer. For adults. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text Tylenol to 87715. Msg & data rates may apply. Text help for help. Text stop for stop. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Care to recycle. Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (-877-895-3665). Contains no aspirin.

    Identifier

    00300450449092

    SKU/UPC

    30045044909

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    0.5 oz

    Description

    Other Information: Store at room temperature. Misc: Oxymetazoline HCl. Sinus congestion & pressure. Fast & powerful relief. 12 hr. Note: This container is properly filled when approximately half full. Air space equal to one half of volume is necessary to propel the fine spray. www.vicks.com. Made in Czech Republic.

    Identifier

    00323900012523

    SKU/UPC

    32390001252

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    2oz

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: For children. Acetaminophen oral suspension. Pain reliever-fever reducer. Infants. Ibuprofen free. Alcohol free. Aspirin free. 160 mg per g ml. Simple Measure: See label booklet for more information. Use only enclosed syringe. See new warning. Tylenol: heritage of care; history of relief. Snap this code or text TYBaby to 87715. Msg & data rates may apply. Text help for help. Text stop for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450186607

    SKU/UPC

    30045018660

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    100ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, backache, toothache, muscular aches, minor pain of arthritis, the common cold, premenstrual and menstrual cramps, and temporarily reduces fever. Quality guaranteed. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Compare to tylenol extra strength active ingredient+. +This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of tylenol extra strength. Extra strength, easy to swallow. Easy tabs.

    Identifier

    00036800115859

    SKU/UPC

    3680011585

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Topcare® children's ibuprofen temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. **This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of children's motrin® bubble gum flavor. For ages 2 to 11. Pain reliever/fever reducer (nsaid). Lasts up to 8 hours. Dosage cup included. Quality guaranteed. Alcohol & gluten free. Compare to children's motrin® grape flavor active ingredient**.

    Identifier

    00036800220874

    SKU/UPC

    3680022087

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    60 ct

    Description

    Temporarily relieves minor aches and pains due to headache, backache, toothache, premenstrual and menstrual cramps, the common cold, minor pain of arthritis, muscular aches, temporarily reduces fever. Extra strength pain reliever Fever reducer Compare to extra strength tylenol active ingredient

    Identifier

    00036800128309

    SKU/UPC

    3680012830

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ct

    Description

    Compare to excedrin ® PM active Ingredients*. Pain reliever Aspirin free Nighttime sleep aid Non-habit forming Gluten free

    Identifier

    00036800172197

    SKU/UPC

    3680017219

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    6 count

    Description

    BC™ Aspirin (NSAID) Powders. Pain reliever. Caffeine, pain reliever aid. Fast pain relief. Relieves headaches & body aches. Uses: Temporarily relieves minor aches and pains due to: Headache. Minor arthritis pain. Colds. Muscular aches. Toothache. Menstrual cramps. Questions 1-866-255-5197. www.bcpowder.com. ©2015 Medtech Products Inc. A prestige Brands Company.

    Identifier

    00042037103644

    SKU/UPC

    4203710364

    Manufacturer

    Medtech Products Inc.

    Brand

    BC